# SDR 2005UALA00670

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 49,152 hours, 18,173 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: B

## Discrepancy

LANDED SFO UNDER AMBER ALERT DUE TO LOSS OF GENERATOR AND APU NO-START.  GENERATOR DELTA-P SWITCH REPLACED.  OPS CHECK GOOD.  NO METAL FOUND ON CHIP DET.  IN ADDITION TO REPLACEMENT OF GEN DELTA P SWITCH, CH ITEM INCLUDED TO REPLACE APU GENERATOR DUE TO MULTIPLE GRIPES OF CHARGING SYSTEM.  THE IDG REQUIRED FLUID SERVICING.  INITIALLY THE IDG WAS SERVICED, BUT WAS THEN REPLACED WITH A NEW UNIT DUE TO EXCESS FLUID SERVICING REQUIRED.
